# SDR SCNA20201201391

- Difficulty date: November 23, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR WEB AT STA 986, LBL 32-46, WL 208.  DAMAGE TO SHEAR WEB AT STA 986 LBL 32-46 WL 208 FOUND TO BE OUT OF LIMITS, DUE TO NO LIMITS FOUND IN SRM.  REMOVED AND REPLACED WITH NEW PO NR 808105, IAW SRM 51-40-02-0G-0 AND DWG NR 147A5700.
